MathSciNet Relay Station
MathSciNet bibliographic data
MR1205451 (93m:14007) 14D20 (14J60 57R55 57R57)
Li, Jun Algebraic geometric interpretation of Donaldson's polynomial invariants. J. Differential Geom. 37 (1993), no. 2, 417–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement